| Model Number |
NIM4CPB1 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, stim1 had channel issue.The connection fail gradually causing interferences and misfunction.User complete the procedure with other interface.There was no patient impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.